MAUDE Adverse Event Report: BECTON DICKINSON SHARPS COLL 2GAL PEARL; SHARPS COLLECTOR

BECTON DICKINSON SHARPS COLL 2GAL PEARL; SHARPS COLLECTOR
Catalog Number 305422
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Oem manufacturer: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Medical device expiration date: n/a.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 10 sharps coll 2gal pearl were received with the incorrect lids.The defect was noticed before use.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: "ok, so i opened up another box of sharps containers today with the wrong lids.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the actual product was returned, and photo representation was provided.A review of the dhr showed there were no issues reported like incorrect lids during the manufacturing process.A review of the nonconformance material reports was performed and the result showed there were no issues reported for the same part number throughout the last twelve months.According to the evidence provided, the issue seems to be related to an incorrect subassembly (box of lids) supplied, which is a manufacturing issue.In conclusion, a corrective action was not determined necessary at this time because of the low probability and the root cause was unconfirmed, but a quality alert has been posted within the manufacturing process for this issue.The issue will continue to be evaluated and monitored by bd for any trends.

Brand Name
SHARPS COLL 2GAL PEARL
Common Device Name
SHARPS COLLECTOR
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key8894521
Report Number2243072-2019-01696
Device Sequence Number11442253
Product Code FMI
UDI-Device Identifier50382903054225
UDI-Public50382903054225
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
K943141
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305422
Device Lot Number9112926
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date08/14/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;